# SDR DL72S982220

- Difficulty date: October 28, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Shorted
- Location: Row 12
- Component: 337701962
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND ON MAINT PREFLIGHT ROWS 12-19 EMERGENCY TRACK LIGHTINGINOP REPLACED BLOWN FUSE ON FWD POWER SUPPLY AFTER REPAIRINGBARE WIRES UNDER SEAT ROW 12 DEF LIGHT OPN NORMAL REPLACED  FWD BATTERY PRECAUTIONARY.
